Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 85, NWS Binghamton, NY

July 17, 2017Oneida County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 17, 2017, 12:28 PM EDT for Oneida County, New York. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2017, 12:28 PM EDT (16:28 UTC)
Expired
Jul 17, 2017, 1:30 PM EDT
In force
62 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 69 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 12:35 PM EDTHAIL 1Holland Patent, NYMOSTLY QUARTER SIZE HAIL WITH A FEW GOLF BALL SIZED. ALSO LARGE TREE LIMBS FELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

601 
WUUS51 KBGM 171628
SVRBGM
NYC065-171730-
/O.NEW.KBGM.SV.W.0085.170717T1628Z-170717T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
1228 PM EDT MON JUL 17 2017

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  East central Oneida County in central New York...

* Until 130 PM EDT

* At 1228 PM EDT, a severe thunderstorm was located over Holland
  Patent, or 10 miles north of Utica, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind to 
           cause damage to trees, and power lines. 

* This severe thunderstorm will be near, 
  Trenton, Barnveld and Trenton Falls around 1240 PM EDT. 
  Remsen around 1245 PM EDT. 
  Hinckley around 1250 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4325 7515
      4326 7514 4324 7512 4323 7508 4322 7507
      4319 7510 4313 7530 4329 7543 4345 7509
TIME...MOT...LOC 1628Z 242DEG 23KT 4324 7527 

HAIL...1.00IN
WIND...60MPH
 
$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 10:51 AM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 17, 10:51 AM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
1051 AM EDT Mon Jul 17 2017

.SYNOPSIS...
Showers and scattered thunderstorms will move across the area
this afternoon and tonight. Heavy rain, gusty winds and hail
may occur with these storms. Showers and weak storms are
possible on Tuesday with a period of dry weather expected on
Wednesday. The next round of precipitation appears to arrive
Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated at 1030 am. GOES-16 satellite loops showing a well
defined short-wave trough working its way slowly east from the
eastern Great Lakes late this morning. Scattered convection has
developed along the leading edge of the wave with most echoes in
our area from Oneida through northern Onondaga counties. Lots of
heating is occurring downstream from the wave with surface
temperatures climbing through the 70s to near 80 late this
morning in northeast Pa. Mixed layer CAPEs are running around
500 J/kg late this morning with surface based CAPEs near 1000
J/kg. Deep layer shear is around 30 kts. High resolution models
including the latest 12z NAM nest are in good agreement that
convection will become widespread across the area early this
afternoon. With MLCAPE values expected to climb to between 1000
and 1500 J/kg and shear deep layer shear values from 25 to 30
kts there will be a slight risk for severe weather with large
hail and strong winds possible in stronger storms.

Mid-levels are rather dry and precipitable water values from 1
to 1.5 are lower than the past few convective events, but
antecedent soil moisture is such that even an inch of rain will
be enough to cause problems for portions of central NY and just
about any thundestorm will be capable of that... so some
localized minor flooding cannot be ruled out. The most
concentrated area of storms will move across our area between
18z and 00z then off to the east-southeast later this evening.
Previous discussion is below.

430 am update... Main concern in the near term remains focused
around the potential for strong to severe thunderstorms this
afternoon and evening, along with the risk of flash flooding.

A Flash Flood Watch has been issued for portions of the e-central
srn tier of NY into the wrn Catskills from this afternoon
through this evening.

Upper low currently over sern Ontario will track slowly to the east
into srn Quebec today and tonight. An associated surface low
currently near Toronto will also move ewd into nrn NY during this
time. Large scale synoptic lift from the upper low and a sfc cold
front extending south of the low will provide the necessary forcing
for convection to focus around. Convective parameters continue
to remain optimistic for strong to possibly severe storms. BL
CAPE values off the 00Z NAM climb to at least 1500 J/kg...with
steep low and mid level lapse rates due to a relatively cold air
mass moving in aloft...500mb temps around -12C. Model soundings
are also pointing toward a much drier than previously
anticipated mid/upper levels...which should limit the potential
for heavy rain/widespread flash flooding issues...and enhance
the threat of large hail and strong winds within the storms.

There seems to be some consensus among the latest runs of high res
model guidance to develop the convection across the s-central
NY/Finger Lakes around noon...with an expansion of the convection
ewd across central NY and into ne PA through the afternoon. The mode
of the convection appears to start out cellular and become more
linear with time as cells merge and the entire complex evolves. The
initial concern will be for large hail and heavy rain...mainly west
of I-81...with a shift in the focus to cold pool downdrafts in more
mature cells and strong winds in bowing segments, and heavy
downpours later in the afternoon and evening along and east of I-81.

The flash flood threat appears to be hampered by the lack of a
strong, deep layer of moisture. PWATs are only expected to reach
around 1-1.4". Latest GOES16 low and mid level water vapor imagery
really depicts this dry air mass to the west very well. Most of the
moisture advection into the area will occur over a short period of
time this afternoon from the s/sw on the nose of a weak LLJ.
Rainfall rates may be tricky to nail down...especially since they
may end up being very isolated. But 1-2" per hour rates are not out
of the question in a few of the storms...and if one of these
stronger storms tracks over a very sensitive area, more flooding
issues will arise. Please use caution today and pay attention to any
additional watches, or any warnings that may be issued in your area.

The convection will dissipate later this evening, but may linger
over portions of ne PA and the far srn Catskills tonight as the sfc
boundary stalls out and the boundary layer stabilizes. Further to
the west...in wake of the rain showers, the threat of fog will
develop tonight and Tue morning. The fog will lift and mix out in
the morning...but skies should remain mostly cloudy as the influence
from the upper trough and the remaining sfc boundary continue to
trigger showers and even a few isolated weak storms across the
area...mainly east of I-81.

High pressure at the surface builds in Tues night along with rising
heights aloft. This pattern will keep weather conditions quiet, with
the potential for patchy valley fog during the morning hours.

Temperatures today and Tuesday will remain mild with highs in the
80s and lows in the 60s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
Weak high pressure under a zonal flow regime will yield fair
weather and warm temperatures on Wednesday. Temperatures will
reach the upper 80s, with a few 90 degree readings possible in
PA.

A weak wave will traverse our northern counties Wednesday night.
A few showers are possible as the wave moves east.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Northwest flow will strengthen beginning early Thursday as an
UL ridge builds from TX into the Dakotas, while the trough axis
fluctuates between Central NY and New England. The result will
be an unsettled period in our weather, typified by scattered
late-day thunderstorms.

A jet will dive into the Great Lakes on Sunday. A potent cyclone
will form over MI and pull ample moisture back into NY/PA.
Showers and thunderstorms will translate into our region as the
cyclone tracks eastward.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
VFR conditions this morning. A cold front will move in from the
west and trigger showers and storms from roughly 17z to 23z.
There will be restrictions in these thunderstorms as they move
through...so kept with tempo grps to account for the passage of
these storms based on latest high res model guidance. Showers
and weak storms may linger to around 00Z at KBGM and even later
at KAVP...while other sites to the north dry out. Thinking the
probability for low clouds and fog is pretty high tonight, so
kept with prevailing low clouds and IFR/MVFR fog through
tonight and added tempo grps for lower cigs and vsbys from
around 08-12Z.

Outlook...

Tuesday through Wednesday night...VFR.

Thursday and Friday...Chance of showers/storms and associated
restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Flash Flood Watch until 10 PM EDT this evening for NYZ044>046-
     056-057.

&&

SYNOPSIS...BJT
NEAR TERM...BJT/MSE
SHORT TERM...DJP
LONG TERM...DJP
AVIATION...BJT/DJN
Hazardous weather outlook, Jul 17, 3:24 AM EDT, 9 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
324 AM EDT Mon Jul 17 2017

NYZ009-015>018-022>025-036-037-055-062-PAZ038>040-043-044-047-048-
072-180730-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Tioga-Sullivan-
Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
324 AM EDT Mon Jul 17 2017

...SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms with heavy rain are expected today and
tonight. Localized flash flooding will be possible in areas that
receive torrential downpours. Some thunderstorms may become severe
and produce damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NYZ044>046-056-057-180730-
Cortland-Chenango-Otsego-Broome-Delaware-
324 AM EDT Mon Jul 17 2017

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM EDT THIS AFTERNOON THROUGH
THIS EVENING...

...SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms with heavy rain are expected today and
tonight. Localized flash flooding will be possible especially in
areas that have recently received significant rainfall in central New
York. Some thunderstorms may become severe and produce damaging
winds and large hail

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, Jul 17, 10:07 AM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1007 AM EDT MON JUL 17 2017

NYZ017-018-171500-
Onondaga NY-Southern Cayuga NY-
1007 AM EDT MON JUL 17 2017

...STRONG THUNDERSTORM WILL AFFECT...NORTH CENTRAL CAYUGA AND
NORTHWESTERN ONONDAGA COUNTIES UNTIL 1100 AM EDT...

At 1007 AM EDT, Doppler radar was tracking a strong thunderstorm over
Weedsport, or over New York Thruway Exit 40, moving northeast at 20
mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Syracuse, Clay, Auburn, Van Buren, Baldwinsville, North Syracuse,
Solvay, Sennett, Skaneateles and Liverpool.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

If on or near a lake, get out of the water and move indoors or inside
a vehicle. Remember, lightning can strike out to 10 miles from the
parent thunderstorm. If you can hear thunder, you are close enough to
be struck by lightning. Move to safe shelter now! Do not be caught on
the water in a thunderstorm.

&&

LAT...LON 4310 7606 4291 7656 4302 7667 4303 7650
      4310 7650 4311 7647 4320 7648 4323 7643
      4323 7630 4320 7628 4321 7626 4324 7627
      4320 7622 4322 7620 4326 7621
TIME...MOT...LOC 1407Z 234DEG 19KT 4303 7655

DGM
Special weather statement, Jul 17, 11:00 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1100 AM EDT MON JUL 17 2017

NYZ009-171530-
Northern Oneida NY-
1100 AM EDT MON JUL 17 2017

...STRONG THUNDERSTORM WILL AFFECT...NORTHEASTERN ONEIDA COUNTY UNTIL
1130 AM EDT...

At 1100 AM EDT, Doppler radar was tracking a strong thunderstorm near
Alder Creek, or near Boonville, moving northeast at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Boonville, Forestport, Steuben, Remsen, Alder Creek, Hawkinsville,
Pixley Falls State Park, Woodgate and North Western.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4360 7511 4337 7508 4330 7526 4330 7532
      4343 7544 4356 7524 4361 7511
TIME...MOT...LOC 1500Z 234DEG 18KT 4340 7529

DGM
Special weather statement, Jul 17, 11:18 AM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1118 AM EDT MON JUL 17 2017

NYZ015-016-022-023-171615-
Steuben NY-Seneca NY-Yates NY-Schuyler NY-
1118 AM EDT MON JUL 17 2017

...STRONG THUNDERSTORM WILL AFFECT...SOUTHWESTERN SENECA...
NORTHWESTERN SCHUYLER...YATES AND NORTHEASTERN STEUBEN COUNTIES UNTIL
1215 PM EDT...

At 1117 AM EDT, Doppler radar was tracking a strong thunderstorm over
Prattsburg, or 12 miles west of Dundee, moving northeast at 45 mph.

Strong wind gusts, small hail and heavy downpours will be possible
with this storm.

Locations impacted include...
Penn Yan, Hector, Starkey, Urbana, Dundee, Pulteney, Wayne,
Hammondsport, Dresden and Lodi.

LAT...LON 4238 7725 4253 7731 4265 7726 4276 7694
      4251 7675
TIME...MOT...LOC 1517Z 236DEG 41KT 4250 7723

MSE
Special weather statement, Jul 17, 12:17 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1217 PM EDT MON JUL 17 2017

NYZ055-056-PAZ038-039-171700-
Tioga NY-Broome NY-Susquehanna PA-Bradford PA-
1217 PM EDT MON JUL 17 2017

...STRONG THUNDERSTORM WILL AFFECT...SOUTHWESTERN BROOME...
SOUTHEASTERN TIOGA...NORTHWESTERN SUSQUEHANNA AND NORTHEASTERN
BRADFORD COUNTIES UNTIL 100 PM EDT...

At 1217 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rome, or 11 miles east of Athens, moving northeast at 25 mph.

Dime size hail and strong wind gusts will be possible with this
storm.

Locations impacted include...
Binghamton, Vestal, Johnson City, Endicott, Maine, Orwell, Windham,
Rome, Little Meadows and Friendsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4179 7629 4192 7645 4224 7608 4204 7583
TIME...MOT...LOC 1617Z 227DEG 20KT 4191 7630

DGM
Special weather statement, Jul 17, 12:24 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1224 PM EDT MON JUL 17 2017

NYZ016>018-023-025-044-171730-
Onondaga NY-Cortland NY-Southern Cayuga NY-Seneca NY-Schuyler NY-
Tompkins NY-
1224 PM EDT MON JUL 17 2017

...STRONG THUNDERSTORM WILL AFFECT...SOUTHEASTERN SENECA...NORTHERN
SCHUYLER...SOUTHERN CAYUGA...NORTHWESTERN CORTLAND...SOUTH CENTRAL
ONONDAGA AND NORTHERN TOMPKINS COUNTIES UNTIL 130 PM EDT...

At 1224 PM EDT, Doppler radar was tracking a strong thunderstorm over
Interlaken, or 15 miles east of Dundee, moving east at 30 mph.

Strong wind gusts and heavy rain with minor poor drainage flooding
will be possible with this storm.

Locations impacted include...
Cortland, Hector, Lansing, Homer, Otisco, Groton, Covert, Locke,
Genoa and Ledyard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4238 7711 4247 7698 4246 7691 4247 7689
      4248 7690 4252 7690 4255 7685 4271 7679
      4293 7614 4261 7600
TIME...MOT...LOC 1624Z 250DEG 24KT 4261 7670

MSE
Special weather statement, Jul 17, 12:28 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1228 PM EDT MON JUL 17 2017

PAZ044-047-171715-
Luzerne PA-Lackawanna PA-
1228 PM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTH CENTRAL
LACKAWANNA AND LUZERNE COUNTIES UNTIL 115 PM EDT...

At 1228 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rohrsburg to Slocum. Movement was
northeast at 20 mph.

Half inch hail and strong wind gusts will be possible with these
storms.

Locations impacted include...
Wilkes-Barre, Muhlenberg, Kingston, Nanticoke, Plains, Pittston,
Plymouth, Exeter, Swoyersville and Duryea.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4107 7623 4114 7623 4113 7627 4114 7628
      4120 7632 4130 7631 4138 7624 4139 7600
      4131 7556 4104 7605
TIME...MOT...LOC 1628Z 226DEG 19KT 4116 7634 4111 7608

DGM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:14 AM EDTFlash Flood WatchBGMBroome, Chenango, Cortland, Delaware, Otsego16 hr
Jul 17, 6:48 AM EDTSpecial Weather StatementBGMOneida27 min
Jul 17, 10:07 AM EDTSpecial Weather StatementBGMCayuga53 min
Jul 17, 11:00 AM EDTSpecial Weather StatementBGMOneida30 min
Jul 17, 11:18 AM EDTSpecial Weather StatementBGMYates57 min
Jul 17, 11:51 AM EDTAreal Flood AdvisoryBGMSchuyler, Seneca, Steuben, Yates3 hr
Jul 17, 12:17 PM EDTSpecial Weather StatementBGMTioga43 min
Jul 17, 12:24 PM EDTSpecial Weather StatementBGMSchuyler66 min
Jul 17, 12:30 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Schuyler, Seneca, Tompkins and 1 more60 min
Jul 17, 12:44 PM EDTSevere Thunderstorm WarningBGMOneida61 min
Jul 17, 12:55 PM EDTFlash Flood WarningBGMCayuga, Schuyler, Seneca, Yates6 hr
Jul 17, 12:56 PM EDTSpecial Weather StatementBGMChenango64 min
Jul 17, 1:07 PM EDTSevere Thunderstorm WarningBGMBroome53 min
Jul 17, 1:18 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego42 min
Jul 17, 1:29 PM EDTAreal Flood AdvisoryBGMOneida3 hr
Jul 17, 1:53 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben67 min
Jul 17, 1:56 PM EDTSevere Thunderstorm WarningBGMBroome64 min
Jul 17, 2:00 PM EDTAreal Flood AdvisoryBGMCortland, Schuyler, Steuben, Tompkins6 hr
Jul 17, 2:09 PM EDTAreal Flood AdvisoryBGMChenango3 hr
Jul 17, 2:18 PM EDTSevere Thunderstorm WarningBGMOneida42 min
Jul 17, 2:50 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga55 min
Jul 17, 3:10 PM EDTSevere Thunderstorm WarningBGMChemung35 min
Jul 17, 3:27 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga48 min
Jul 17, 3:39 PM EDTFlash Flood WarningBGMBroome, Tioga3 hr
Jul 17, 3:43 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga47 min
Jul 17, 4:03 PM EDTAreal Flood AdvisoryBGMChemung, Steuben117 min
Jul 17, 4:26 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware49 min
Jul 17, 4:38 PM EDTSevere Thunderstorm WarningBGMBroome52 min
Jul 17, 4:56 PM EDTAreal Flood AdvisoryBGMOtsego2 hr
Jul 17, 5:30 PM EDTAreal Flood AdvisoryBGMOneida2 hr
Jul 17, 5:35 PM EDTSevere Thunderstorm WarningBGMOneida23 min
Jul 17, 5:43 PM EDTSevere Thunderstorm WarningBGMDelaware50 min
Jul 17, 7:29 PM EDTSpecial Weather StatementBGMSullivan16 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.